# SDR EVCA102521(2)

- Difficulty date: October 25, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N285AE
- Make and model: Bell 206L-3
- Aircraft serial: 51550
- Aircraft time: 15,443 hours, 69,703 cycles
- System (JASC): 5200 · Doors
- Part: Bracket
- Condition: Cracked
- Location: Lh Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PASSENGER DOOR OPENER BRACKET IS CRACKED.
